# SDR EIA2006069

- Difficulty date: April 3, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 73,634 hours, 35,203 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CORROSION WAS FOUND ON WING CENTER SECTION NR 2 UPPER WING SURFACE AT STA 1140 RBL11 AND RBL74.  DAMAGE TRIMMED OUT AND REPAIRED DOUBLER, INSTALLED CHORD SECTION REPLACEMENT PER BOEING SR1D 1-177601899, SRM 51-10-02, SRM 57-30-01, AND SCPM 20-10-3.
